# SDR CALA2019111101956

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 64,787 hours, 23,403 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5305
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER IN-SPAR RIB STA 101.90 CRACK LOCATED AT TRANSITION RADIUS OF VERTICAL STIFFENER #1.  (MKD 126-22) REF. AAR N/R:  99853702 ORIGINATED BY EMPLOYEE V898275 REPAIRED RIB AT STA 101.90 AT #1 VERTICAL STIFFNER AS PER B737- 800 SRM55-10-09 REAPIR 4 FIG 202 SHEET 1,DETAIL "A",RE-INSTALLED RIB AFTER WORK WAS ACCOMPLISHED REF. USED 51-40-02 DATA WAS TRANSCRIBED FROM PAPER DOCUMENT: AAR N/R: WORK ACCOMPLISHED BY MECHANIC ADD EMP:INSPECTION ACCOMPLISHED BY
